# SDR DL72K981230

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 334701744
- Condition: Discharged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT SLIDE LIGHT ON AFT CARGO DOOR INOP.  REPLACED ASSOCIATED BATTERY RACK, OP CK OK PER MM.
